A now classical result in the theory of variable Lebesgue spaces due to Lerner [A. K. Lerner, On modular inequalities in variable spaces, Archiv der Math. 85 (2005), no. 6, 538-543] is that a modular inequality for the Hardy-Littlewood maximal function in holds if and only if the exponent is constant. We generalize this result and give a new and simpler proof. We then find necessary and sufficient conditions for the validity of the weaker modular inequality where are non-negative constants and is any measurable subset of . As a corollary we get sufficient conditions for the modular inequality where is any operator that is bounded on , .

生成讲解博客的中文版本

生成AI智能校验的中文版本